Advertisement

Acta Mathematica Hungarica

, Volume 122, Issue 1–2, pp 173–186 | Cite as

Real hypersurfaces in complex two-plane grassmannians with parallel structure Jacobi operator

  • I. JeongEmail author
  • J. D. Pérez
  • Y. J. Suh
Article

Abstract

We give some non-existence theorems for Hopf real hypersurfaces in complex two-plane Grassmannians G 2(ℂm+2) with parallel structure Jacobi operator R ξ.

Key words and phrases

real hypersurfaces complex two-plane Grassmannians parallel structure Jacobi operator Hopf hypersurface 

2000 Mathematics Subject Classification

primary 53C40 secondary 53C15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    D. V. Alekseevskii, Compact quaternion spaces, Func. Anal. Appl., 2 (1966), 106–114.CrossRefGoogle Scholar
  2. [2]
    J. Berndt, Real hypersurfaces in quaternionic space forms, J. Reine Angew. Math., 419 (1991), 9–26.zbMATHMathSciNetGoogle Scholar
  3. [3]
    J. Berndt and Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians, Monatshefte für Math., 127 (1999), 1–14.zbMATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    J. Berndt and Y. J. Suh, Isometric flows on real hypersurfaces in complex two-plane Grassmannians, Monatshefte für Math., 137 (2002), 87–98.zbMATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    T. E. Cecil and P. J. Ryan, Real hypersurfaces in complex space forms, Tight and taut submanifolds, MSRI Publ., 32 (1997), 233–339.Google Scholar
  6. [6]
    U-H. Ki, J. D. Pérez, F. G. Santos and Y. J. Suh, Real hypersurfaces in complex space forms with ξ-parallel Ricci tensor and structure Jacobi operator, J. of Korean Math. Soc., 44 (2007), 307–326.zbMATHCrossRefGoogle Scholar
  7. [7]
    M. Kimura, Real hypersurfaces and complex submanifolds in complex projective space, Trans. Amer. Math. Soc., 296 (1986), 137–149.zbMATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    M. Kimura and S. Maeda, On real hypersurfaces of a complex projective space II, Tsukuba J. Math., 15 (1991), 547–561.zbMATHMathSciNetGoogle Scholar
  9. [9]
    A. Martinez and J. D. Pérez, Real hypersurfaces in quaternionic projective space, Ann. Math. Pura Appl., 145 (1986), 355–384.zbMATHCrossRefGoogle Scholar
  10. [10]
    J. D. Pérez and Y. J. Suh, Real hypersurfaces of quaternionic projective space satisfying ∇ξi R = 0, Diff. Geom. and Its Appl., 7 (1997), 211–217.zbMATHCrossRefGoogle Scholar
  11. [11]
    J. D. Pérez, F. G. Santos and Y. J. Suh, Real hypersurfaces in complex projective space whose structure Jacobi operator is Lie ξ-parallel, Diff. Geom. and Its Appl., 22 (2005), 181–188.zbMATHCrossRefGoogle Scholar
  12. [12]
    J. D. Pérez, F. G. Santos and Y. J. Suh, Real hypersurfaces in complex projective space whose structure Jacobi operator is \( \mathfrak{D} \)-parallel, Bull. Belgian Math. Soc. Simon Stevan, 13 (2006), 459–469.zbMATHGoogle Scholar
  13. [13]
    Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with parallel shape operator, Bull. of Austral. Math. Soc., 67 (2003), 493–502.zbMATHMathSciNetCrossRefGoogle Scholar
  14. [14]
    Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with parallel shape operator II, J. of Korean Math. Soc., 41 (2004), 535–565.zbMATHMathSciNetGoogle Scholar
  15. [15]
    Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with vanishing Lie derivatives, Canadian Math. Bull., 49 (2006), 134–143.zbMATHMathSciNetGoogle Scholar
  16. [16]
    Y. J. Suh, Real hypersurfaces of type B in complex two-plane Grassmannians, Monatshefte für Math., 147 (2006), 337–355.zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2009

Authors and Affiliations

  1. 1.National Institute for Mathematical SciencesDaejeonKorea
  2. 2.Departamento de Geometría y Topología, Facultad de CienciasUniversidad de GranadaGranadaSpain
  3. 3.Department of MathematicsKyungpook National UniversityTaeguKorea

Personalised recommendations